Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Anemic, hair fall, eyebrows falling now. Improved energy levels after taking Fe pills. Reasons ?

I have anemia hair is still falling (some days more than 100), I am on the 6th week of taking 150 mg of Fe, my hormones were checked and are fine, T4is about 1.4...I m under a lot of stress , but my energy is great since taking Fe pills...I could barely walk prior to taking them and it took my doctor more than 1 year to diagnose me.even my eyebrows are falling out... Thank you
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
There are lot many causes of causes of hair fall.
Out of those, two fit in your case. Both anaemia and stress lead to hair fall (telogen effluvium).
Once these are elliminated, you may start improving, but a lag period of 3-6 months will still be there.
Keep yourself away from stress and improve your haemoglobin level and wait for the said period.
If you cannot wait, then visit a dermatologist so that treatment can be started like minoxidil, biotin etc.
Dr. Ajit Singh Kulhari
MD - Skin & VD
Answered: Fri, 2 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor